Volume 15, issue 1 (2015)

Recent Issues

Volume 21
Issue 6, 2677–3220
Issue 5, 2141–2676
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Compactifications of moduli spaces and cellular decompositions
1

Javier Zúñiga

Genus-two mutant knots with the same dimension in knot Floer and Khovanov homologies
43

Allison H Moore and Laura Starkston

Algebraic structure and integration maps in cocycle models for differential cohomology
65

Markus Upmeier

The unknotting number and classical invariants, I
85

Maciej Borodzik and Stefan Friedl

Unit spectra of $K$–theory from strongly self-absorbing $C^*$–algebras
137

Marius Dadarlat and Ulrich Pennig

Oriented orbifold vertex groups and cobordism and an associated differential graded algebra
169

Kimberly Druschel

An exact sequence for Legendrian links
191

Anahita Eslami Rad

Nongeneric $J$–holomorphic curves and singular inflation
231

Dusa McDuff and Emmanuel Opshtein

Stratified obstruction systems for equivariant moduli problems and invariant Euler cycles
287

Xiangdong Yang

An Abel map to the compactified Picard scheme realizes Poincaré duality
319

Jesse Leo Kass and Kirsten Wickelgren

The Ptolemy field of $3$–manifold representations
371

Stavros Garoufalidis, Matthias Goerner and Christian K Zickert

Left-orderability and cyclic branched coverings
399

Ying Hu

Structure in the bipolar filtration of topologically slice knots
415

Tim D Cochran and Peter D Horn

Tits rigidity of $\mathrm{CAT}(0)$ group boundaries
429

Khek Lun Harold Chao and Eric Swenson

Norm minima in certain Siegel leaves
445

Li Cai

Uniformly finite homology and amenable groups
467

Matthias Blank and Francesca Diana

A classifying space for commutativity in Lie groups
493

Alejandro Adem and José Manuel Gómez

Constructing equivariant spectra via categorical Mackey functors
537

Anna Marie Bohmann and Angélica Osorno

Gluing equations for $\mathrm{PGL}(n,\mathbb{C})$–representations of $3$–manifolds
565

Stavros Garoufalidis, Matthias Goerner and Christian K Zickert

Publication of this issue is now complete.